Symplectic reflection algebras in positive characteristic

Brown, K.A. and Changtong, K. (2010) Symplectic reflection algebras in positive characteristic. Proceedings of the Edinburgh Mathematical Society, 53(1), pp. 61-81. (doi:10.1017/S0013091507001435)

[img] Text
arxiv.html

3kB

Abstract

Basic properties of symplectic reflection algebras over an algebraically closed field k of positive characteristic are laid out. These algebras are always finite modules over their centres, in contrast to the situation in characteristic 0. For the subclass of rational Cherednik algebras, we determine the PI-degree and the Goldie rank, and show that the Azumaya and smooth loci of the centre coincide.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Brown, Professor Ken
Authors: Brown, K.A., and Changtong, K.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Proceedings of the Edinburgh Mathematical Society
ISSN:0013-0915
ISSN (Online):1464-3839
Published Online:12 January 2010

University Staff: Request a correction | Enlighten Editors: Update this record